# SDR 2001FA0000297

- Difficulty date: August 29, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Aircraft: N2223P
- Make and model: Robsin R22BETAII
- Aircraft serial: 2962
- Engine: Lyc VO360*
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: A4801
- Condition: Split
- Location: Swashplate
- Part time: 153 hours
- Component: Swashplate Asy, Robsin
- Component part number: A0171CS
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SWASHPLATE BOOT SPLIT OPEN AT THE CENTER FOLD.  SPLIT WAS APPROX 4 TO 6 INCHES IN LENGTH.
